Show simple item record

dc.contributor.authorKaneda, M.
dc.date.accessioned2018-11-04T10:06:09Z
dc.date.available2018-11-04T10:06:09Z
dc.date.issued18-Jul
dc.identifier.urihttps://www.sciencedirect.com/science/article/pii/S0022247X18302348
dc.identifier.urihttp://hdl.handle.net/11675/5107
dc.publisherJournal of Mathematical Analysis and Applications
dc.titleThe unit ball of an injective operator space has an extreme point
dc.typeJournal Article
dc.journal.volumeVolume 463, Issue 1,
dc.article.pages314-317


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record